Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AntonB

Rashes on joint areas..armpit,back of knee,arm joint,

Rashes on joint areas..armpit,back of knee,arm joint, not only on arms like what people usually get..could it be accutane or other stuff? i do moisturize everyday...anyone else having these crap?

Share this post


Link to post
Share on other sites

This is a sign that you should reduce your dose to a much lower one. Accutane can trigger auto immune disorder like ezcema say it would be wise to play it safe and take low dose instead of high dose. What you are experiencing now may be temporary but still you don't wanna play with fire.

Share this post


Link to post
Share on other sites

Ezcema sounds like....nothing to worry about I think. Will disappear when you stop treatment. I'm using a topical steroid to control mine and it goes away after a few days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×